MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO SUCTION VALVE

MEDIVATORS, INC. DEFENDO SUCTION VALVE
Model Number 100316
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was discarded by the distributor and not returned to medivators for evaluation.Without the returned device, a root cause could not be determined.The device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The distributor reported that a suction valve from their defendo valves & kits "can no longer be released/closed after opening" during a patient procedure resulting in suctioning of the mucous membrane in the stomach and bleeding.The user switched to a different valve to complete the procedure.No additional medical intervention was required.

Brand Name
DEFENDO SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18499064
Report Number1651395-2024-00003
Device Sequence Number12793596
Product Code ODC
UDI-Device Identifier00677964055928
UDI-Public00677964055928
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100316
Device Catalogue Number100316
Device Lot Number554142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown